# SDR AUS20020893

- Difficulty date: August 9, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE400005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM NON-RETURN VALVE LEAKING. SUSPECT LEAK EMANATING FROM ENGRAVED PART NUMBER IN CASE.
